ITEM METADATA RECORD
Title: Sharp for SARP: nonparametric bounds on counterfactual demands
Authors: Blundell, Richard ×
Browning, Martin
Cherchye, Laurens
Crawford, Ian
De Rock, Bram
Vermeulen, Frederic #
Issue Date: 2015
Series Title: American Economic Journal-Microeconomics vol:7 pages:43-60
ISSN: 1945-7669
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
Faculty of Business and Economics, Campus Kulak Kortrijk – miscellaneous
Faculty of Economics and Business, Leuven - miscellaneous
Mathematics, Campus Kulak Kortrijk
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
aej_micro_published.pdf Published 612KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science